# SDR AALA20120719005

- Difficulty date: July 19, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N948AN
- Make and model: Boeing 737823
- Aircraft serial: 30086
- Aircraft time: 36,104 hours, 14,848 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE UNDER INTERIM REPAIR BETWEEN STINGER 19 TO 21 LEFT, BETWEEN STATIONS 500A AND 500B.  INSTALLED REPAIR DOUBLER PER WITH EA B737-53-025064.
